# SDR 96ZZZX3834

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N898LF
- Make and model: Propjt 200D
- Aircraft serial: 323
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: B62R0132
- Condition: Cracked
- Location: Rudder Hinge
- Part time: 2,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR CRACKED AT TOP HINGE LOCATION.  REPLACED SPAR P/N B62013-2, ADDED DOUBLER P/N B62013-23.  WORK ACCOMPLISHED IAW MEYERS AIRCRAFT DRAWINGS AND PROCEDURES.
